# SDR ASAA2019062189783

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 5,316 hours, 1,516 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLASS 2 MX MESSAGE TEMP CTL2 GROUNDED - YES. RESET TEMP CTL 2 PER AMM 21-63-00-710-004
